Thread: bodyopus and accutane question
03-07-2003, 08:32 PM #1
bodyopus and accutane question
I just started my bodyopus today and right now while I am writtng I feel so hungry and wea and alittle weary is this going to go away eventually? would I get use to this? Also I am taking accutane is that bad during ketogenic diet? I had no side effects except the dry lips but what happens now?
03-07-2003, 10:33 PM #2
well how many mg of accutane are you taken a day. I used to pop the 20mg once a day, sometimes i would do 40mg but that's no good for me. I liked it because it cleared me up, give it time though, also i HATED the drines. It's like all around my mouth it would be WHITE AS HELZZ. I hated that. I would say take 20mg a day, or maybe even EOD. THAT' MY opinion i'm not sure on the dosage. 20mg did me pritty good. Even 20mg every other day was great. GOod luck bro. Ohh and about taking it while on the ketogenic diet, i wouldn't know bump this question
03-07-2003, 10:47 PM #3
doctors orderd 90mg ed I followed he is my family doctor.
03-07-2003, 11:03 PM #4
03-07-2003, 11:33 PM #5
He said you take about 1mg for every 1 kg I wait 92 kg so he gave me 90 mg. I been taken milk thistle but I took it by myself he never told me.
03-07-2003, 11:35 PM #6
I think accutane and liver toxicity is all overrated anyways while taking accutane and some milk thistle my liver fuction droped 9 points.So I don't think it is liver toxic at all or so minimal.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)